HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Scattering Theory for the Dirac Equation with a Nonlocal Term

Files in This Item:
pre883.pdf186 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84033

Title: Scattering Theory for the Dirac Equation with a Nonlocal Term
Authors: Tsutaya, Kimitoshi Browse this author
Machihara, Shuji Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 883
Start Page: 1
End Page: 14
Abstract: Consider a scattering problem for the Dirac equation with a nonlocal term including he Hartree type. We show the existence of scattering operators for small initial data n the subcritical and critical Sobolev spaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69692
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University